# SDR SWAA2025032496430

- Difficulty date: February 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB ON ACCESS PANEL 331B LEADING EDGE STA 105.26 LT HORIZONTAL STAB 2025-136851<[01] REPLACED RIB LOCATED ON ACCESS PANEL 331B LEADING EDGE STA 105.26 LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02; DWG 186A1304; SHEET: 1; REV:-. AND DWG 1810A1001; SHEET: 10 AND REV: A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1. REPLACED RIB LOCATED ON ACCESS PANEL 331B LEADING EDGE STA 105.26 LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02; DWG 186A1303; SHEET: 1; REV:-. AND DWG 1810A1001; SHEET: 10 AND REV: A. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CORRECTED STEP 2. REPLACED RIB LOCATED ON ACCESS PANEL 331B LEADING EDGE STA 105.26 LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02; DWG 186A1303; SHEET: 1; REV:-. AND DWG 186A1001; SHEET: 10 AND REV: A. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
